# SDR SABA020016

- Difficulty date: February 4, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 32,513 hours, 43,240 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 801 ON FLIGHT 5019 FROM CLT TO AGS.  DURING PREFLIGHT THE LEFT AFT EXTERIOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE LIGHT ASSEMBLY.  SYSTEM OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
